# SDR AALA200802512A

- Difficulty date: November 3, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 73,847 hours, 11,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - OUTER CHORD LOWER MAIN SILL AT FORWARD CARGO DOOR CORRODED.  REMOVED AND REPAIRED CORROSION BY BLENDING AREA PER SRM 51-10-02 AND MRB 767-3335.
